# SDR IPXA2021081672780

- Difficulty date: August 16, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 63,966 hours, 17,488 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3108503
- Condition: Cracked
- Location: Bs 535 L33r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AFUSELAGE SKIN CRACK AT RIGHT SIDE AIR CONDITIONING DOOR OPENINGACCOMPLISH FUSELAGE SKIN REPAIR IAW EO 80909-B
